# SDR R61A201806040653

- Difficulty date: May 17, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087229001
- Condition: Corroded
- Location: Frame 80
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE  AFT CARGO DOOR CUTOUT BRACKET JUST AFT OF LOWER CLOSURE PLATE AT FRAME 80.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-41-01,  AND SRM 51-41-12.
